# SDR MALA030266

- Difficulty date: May 10, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 9303688100
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT NR 3105, RIGHT BLEED AIR LEAK LIGHT ON THE OVERHEAT A/C PANEL ILLUMINATED.  QRH- LIGHT EXTINGUISHED AFTER BLEEDS WERE CLOSED.  MAINTENANCE TRANSFERRED TO 409 NR 181703.  REPLACED RT SIDE BLEED AIR FUSELAGE HOSE P/N 9303688-100 IAW AMM 36-11-00-2, PERFORMED ENGINE RUN WITH BLEEDS ON.  OPS CHECK GOOD.
